# SDR HALA20240807216

- Difficulty date: August 6, 2024
- Submitted: August 7, 2024
- Operation: Air carrier
- Aircraft: N382HA
- Make and model: Airbus A330-243
- Aircraft serial: 1171
- Aircraft time: 57,438 hours, 9,106 cycles
- System (JASC): 4990 · APU Oil System
- Part: Housing
- Condition: Leaking
- Location: Apu Scav Filter
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ETOPS - WHILE PERFORMING CK DIFFERENTIAL PRESSURE INDICATOR TASK CARD FOUND OUTBOARD DPI BUTTON LEAKING ON APU GEN SCAVENGE OIL FILTER HOUSING. REMOVED AND REPLACED SCAVENGE OIL FILTER HOUSING WITH NEW SERVICEABLE UNIT PER AMM 49-91-41. LEAK CK GOOD OK FOR SVC.
